# SDR REXA2019111821635

- Difficulty date: October 20, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 27,285 hours, 18,202 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Part number: SH69039388
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIDDEN DAMAGE [DURING REMOTION OF  STIFFENER IN REF NRC 452: CRACK ON SKIN AT ACCESS 172CR AND 171CL. (FUS). 
SUMMARY: SKIN AT ACCESS 172CR AND 171CLL WAS REPAIRED PER REO 670-53-82-430 REV. --
